≡ ▼
ABC Homeopathy Forum

 

 

Remedy Finder:

Eczema

 

 

Similar posts:

nipple eczema - weeping nipples??? 2Weeping eczema from taking thuja occi 1

 

The ABC Homeopathy Forum

6 Month Old with Weeping Eczema

My 6 month old son is suffering from weeping eczema on his outer lower legs and on his outer upper arms. It is starting to spread to the folds on the backs of his knees and his ankle joints have become very dry and are cracking. The areas on his legs are always raw and oozing a clear thin liquid, almost water like.

I have tried several lotions and creams recommended by his doctor. Initially, his arms were the worst, but now it is his legs and nothing seems to be helping. I initially tried Graphites 30c, after a couple doses it seemed to be getting better, his cradle cap improved, but now the eczema is just the same as it was before. Any help would be greatly appreciated.
 
  MB0910 on 2015-07-15
This is just a forum. Assume posts are not from medical professionals.
how many doses of graphites did you use and how much improvement was there ?
 
telescope 5 years ago
I was giving him 3 doses per day for about a week. Initially, there was some improvement on his legs but it quickly went back to the way it was so I stopped giving it to him. His cradle cap reduced by about half. Otherwise, his poor sleeping habits that he has developed recently have not improved at all. He used to sleep through the night, for the last few weeks he's been up 5 to 6 times a night. He scratches at his arms and legs but I can't tell if he's scratching because it actually itches or if he's doing it because he is in a cranky mood.
 
MB0910 5 years ago
it is a case of overdosing. stop medicine and wait for a few days..graphites 30 can be used safely only once a week . meanwhile give him some citrus fruit juice . it is natural antidote of homeopathic medicine.
 
telescope 5 years ago
Only one dose on one day per week? I haven't given him anything in about 4 days.
 
MB0910 5 years ago
give something sour to make sure the previous doses are antidoted. we can use medicinal antidotes but natural is better. it is harmful to repeat while the previous dose is still active.
 
telescope 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.